×

zbMATH — the first resource for mathematics

On regular curvature structures. (English) Zbl 0234.53024

MSC:
53B20 Local Riemannian geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Golab, S.: ?ber die Metrisierbarkeit der affin-zusammenh?ngenden R?ume. Tensor9, 1-7 (1959).
[2] Jakubowicz, A.: ?ber die Metrisierbarkeit der affin-zusammenh?ngenden R?ume, I, II, III. Tensor14, 132-137 (1963);17, 28-43 (1966);18, 259-270 (1967). · Zbl 0122.40501
[3] Kobayashi, S., Nomizu, K.: Foundations of differential geometry. New York: Interscience Publishers 1963 (vol. I) and 1969 (vol. II). · Zbl 0119.37502
[4] Kowalski, O.: Partial curvature structures and the conformal geometry of submanifolds. To appear in J. Differential Geometry. · Zbl 0273.53012
[5] Kulkarni, R. S.: Curvature and metric. Ann. of Math.91, 311-331 (1970). · Zbl 0191.19903
[6] Kulkarni, R. S.: On a theorem of F. Schur. J. Differential Geometry4, 450-453 (1970). · Zbl 0206.24404
[7] Nomizu, K., Yano, K.: Some results related to the equivalence problem in Riemannian geometry. Math. Z.97, 29-37 (1967). · Zbl 0148.15602
[8] Teleman, C.: On a theorem by Borel-Lichnerowicz [Russian]. Rev. Roumaine Math. Pures Appl.3, 107-115 (1958).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.